# SDR DALA1315293735

- Difficulty date: June 11, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 35,369 hours, 18,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 3c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PASSENGER SEAT 03C, EMERGENCY SEAT MOUNTED LIGHTING INOPERATIVE.  MX REPAIRED EMERGENCY LIGHT AT SEAT 3C.  OPS TESTED OK.
